Effective Bezout identities in$Q$[$z$_{1}, ...,$z$_{$n$}]

Carlos A. Berenstein University of Maryland, College Park, MD, U.S.A. Alain Yger Université de Bordeaux I, Talence, France

TBD mathscidoc:1701.331744

Acta Mathematica, 166, (1), 69-120, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ]
@inproceedings{carlos1989effective,
  title={Effective Bezout identities in$Q$[$z$_{1}, ...,$z$_{$n$}]},
  author={Carlos A. Berenstein, and Alain Yger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315510366453},
  booktitle={Acta Mathematica},
  volume={166},
  number={1},
  pages={69-120},
  year={1989},
}
Carlos A. Berenstein, and Alain Yger. Effective Bezout identities in$Q$[$z$_{1}, ...,$z$_{$n$}]. 1989. Vol. 166. In Acta Mathematica. pp.69-120. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315510366453.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved